# SDR AALA201802129022

- Difficulty date: February 5, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19028548003
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT MAIN CABIN RIGHT INBOARD SEAT TRACK CROWN BETWEEN FRAMES 65 AND 66, Y270.  REPLACED THE SEAT TRACK IAW DWG 190-25017-415.
